# SDR 2022FA0000330

- Difficulty date: July 5, 2022
- Submitted: July 5, 2022
- Operation: General aviation
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- Aircraft time: 38,795 hours, 19,363 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 1700064F
- Part serial: 0746
- Condition: Failed
- Location: L/H Zone 147/148
- Part time: 1,430 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE ON EICAS AFTER SELECTING FLAPS ZERO AFTER TAKEOFF, RAN QRH PROCEDURE BUT WERE UNABLE TO CLEAR THE MESSAGE  -  REMOVED AND REPLACED SFACE 2 IAW AMM 27-53-02/400.PERFORMED OPERATIONAL CHECK NUMEROUS TIMES IAW AMM 27-50-00-710-801-A, ALL OPS CHECKS GOOD.
